# SDR SWAA2016021849194

- Difficulty date: February 16, 2016
- Submitted: February 19, 2016
- Operation: Air carrier
- Aircraft: N660SW
- Make and model: Boeing 737301
- Aircraft serial: 23230
- Aircraft time: 90,470 hours, 68,187 cycles
- System (JASC): 5240 · Service Doors
- Part: Link
- Part number: 65C34068
- Condition: Broken
- Location: R1 Door
- Stage of operation: UK
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

R1 DOOR UPPER HINGE LINK GUIDE ARM ATTACH FITTING BROKEN.  R & R HINGE LINK IAW AMM.
